# SDR DXTA2015051806019

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 8,882 hours, 7,010 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Jammed
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH APPROXIMATELY FL 340 GOT PITCH TRIM ANNUNCIATOR.  DISENGAGED AUTOPILOT & REALIZED IT WAS A JAMMED ELEVATOR TRIM.  RAN CHECKLIST WHILE MAKING DECENT TO LOWER & WARMER ALTITUDE.  AFTER LEVEL AT 4000 FEET FOR APPROX FIVE MINUTES ELEVATOR TRIM UNJAMMED & OPERATED NORMALLY.  VISUALLY INSPECTED ELEVATOR TRIM CABLES IN HORIZONTAL STABILIZER & EMPENNAGE, NO DEFECTS NOTED AT THIS TIME.  LUBRICATED LT & RT ELEVATOR TRIM TAB ACTUATORS WITH PN GREASE 5565450-28 IAW AMM, CHAPTER 12-21-01.  OPERATED SYS 4 FULL CYCLES BY HAND & 4 FULL CYCLES WITH ELEC TRIM & OPERATIONAL CHECKS GOOD AT THIS TIME.
